Extrapolation and interpolation of quasi-linear operators on martingales

D. L. Burkholder University of Illinois, Urbana, Illinois R. F. Gundy University of Illinois, Urbana, Illinois

TBD mathscidoc:1701.331384

Acta Mathematica, 124, (1), 249-304, 1969.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:19 uploaded by actaadmin ] [ 638 downloads ] [ 0 comments ] [ Cited by 199 ]
@inproceedings{d.1969extrapolation,
  title={Extrapolation and interpolation of quasi-linear operators on martingales},
  author={D. L. Burkholder, and R. F. Gundy},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219882969093},
  booktitle={Acta Mathematica},
  volume={124},
  number={1},
  pages={249-304},
  year={1969},
}
D. L. Burkholder, and R. F. Gundy. Extrapolation and interpolation of quasi-linear operators on martingales. 1969. Vol. 124. In Acta Mathematica. pp.249-304. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203219882969093.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved